# SDR AALA20100311TUL01

- Difficulty date: March 11, 2010
- Submitted: March 11, 2010
- Operation: Air carrier
- Aircraft: N7537A
- Make and model: Doug DC-9-82
- Aircraft serial: 49991
- Aircraft time: 56,766 hours, 29,100 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME 1271 AFT SIDE LONGERON 27 LEFT TO LONGERON 26 RIGHT HAS CORROSION.  BLENDED OUT CORROSION UNDER SRM 51-10-03.  OUT OF LIMITS.  INSTALLED REPAIR "J" ANGLE DOUBLER UNDER AARD 53-10-00-14.
